Radiesse in Nose Side Effects
- Asked by anna78 in France
- 3 years ago
Sorry for my english ...a Doctor put me Radiesse in my nose, he fills the top that it will look straight, I did it at 11AM and its 10PM here and I still crying about the result, my nose has a blue, it is swelled, inflated, I am not satisfied by the resul in more I feel in highly-rated left above the eye a kind of hard ball, it is the radiesse or it is of has the local anesthetic?? He said to me that are needed 3 week to see the final result thank you for helping me
Radiesse might cause some side effects such as swelling and bruising. And it is more painful than other fillers. Swelling will typically last two to three days. Also some bruising may occur. Check with your provider to ensure a blood vessel isn't compromised.
Web reference: http://www.capefearaesthetics.com/details/radiesse-17/
It is normal to have swelling after Radiesse injection
Typically swelling lasts 48 to 72 hours after a Radiesse injection. For the bluish discoloration, you'll want to consult with your doctor, as it is possible that a blood vessel has been compressed by the filler.
For the lump above the eye, you can try to gently massage it, but just ensure your hands are clean (to avoid introducing infection).
In my experience, once the swelling goes down, the shape of the treated area is usually apparent. However, Radiesse is not just a filler, it is also a collagen stimulant, which has an increasing effect up to several months.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.